# SDR CA060717002

- Difficulty date: July 10, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 172
- Aircraft time: 5,751 hours
- Engine: Cont O300A
- Propeller: Mcauly 1A170DM
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Heater
- Part number: 05501579
- Condition: Cracked
- Location: Muffler
- Part time: 5,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT MUFFLER CRACKING, BURNING THROUGH. RT MUFFLER CRACKED. STACK CRACKED.  NOTE: CRACKS NOT VISIBLE WITH ATTACHMENTS (SCROUNDS) ON.  MUFFLER HEATER - LT P/N 0550157-9, RT P/N 0550157-32 (TC NR 20060717002)
